Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 274, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 7, 2008, 6:57 PM CDT for 7 counties in Oklahoma. It was in force for 63 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2008, 6:57 PM CDT (23:57 UTC)
- Expired
- May 7, 2008, 8:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Mayes County, OK, Muskogee County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 20 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 7:01 PM CDT | TSTM WND DMG | Mounds, OK | BROKEN LARGE TREE LIMBS. VERY WINDY. |
| May 7, 7:13 PM CDT | TSTM WND GST 60 | Bixby, OK | WALL CLOUD ALSO REPORTED OVER HIGH SCHOOL. |
| May 7, 7:17 PM CDT | TSTM WND DMG | 2 N Bixby, OK | TREE DAMAGE NEAR 101ST AND MEMORIAL |
| May 7, 7:22 PM CDT | TSTM WND GST 60 | 2 Sw Broken Arrow, OK | WIND GUSTS AND TREE DAMAGE BEING REPORTED NEAR 111TH AND GARNETT |
| May 7, 7:29 PM CDT | TSTM WND DMG | Broken Arrow, OK | POWER POLES BROKEN AND TREE DAMAGE NEAR RHEMA BIBLE COLLEGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 5:28 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 12.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1715 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 612 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 072357
SVRTSA
OKC037-097-101-111-131-143-145-080100-
/O.NEW.KTSA.SV.W.0274.080507T2357Z-080508T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
657 PM CDT WED MAY 7 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
EASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
SOUTHWESTERN MAYES COUNTY IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
SOUTHWESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 800 PM CDT
* AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM KELLYVILLE TO BALD HILL...MOVING NORTHEAST AT
50 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...KIEFER...
SAPULPA...GLENPOOL...BIXBY...JENKS...HASKELL...STONEBLUFF...
TULSA...BROKEN ARROW...COWETA...ONETA...PORTER...OWASSO...
CATOOSA...WAGONER...VERDIGRIS...COLLINSVILLE AND INOLA.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
LAT...LON 3603 9521 3598 9528 3596 9529 3568 9584
3588 9628 3638 9583
TIME...MOT...LOC 2357Z 228DEG 43KT 3601 9617 3575 9583
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 6:53 PM CDT, 4 minutes earlier.
Area forecast discussion, May 7, 6:53 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
653 PM CDT WED MAY 7 2008
.MESOSCALE UPDATE...
THE BOWING LINE SEGMENT MOVING TOWARD THE TULSA
METRO AREA HAS BOTH A DAMAGING WIND AND QUICK
SPIN-UP TORNADO THREAT. WITH LCL VALUES BELOW
1000 FEET AND 0 TO 1 KM SHEAR OF 25 TO 30 KNOTS
LOW-LEVEL MESOCYCLONES WILL CONTINUE TO BE
POSSIBLE WITH THE LINE. A 2002 CRAVENS AND
BROOKS STUDY SUGGESTS A BETTER THAN 50 PERCENT
TORNADO PROBABILITY WITH ANY MESOCYCLONES
THAT CAN PERSIST IN THAT ENVIRONMENT.
A STRONG LOW-LEVEL VELOCITY COUPLET IS TRACKING
ACROSS NORTHERN OKMULGEE COUNTY AT THIS TIME
AND WE HAVE ISSUED A TORNADO WARNING.
IT IS QUITE POSSIBLE ADDITIONAL TORNADO WARNINGS
WILL BE NEEDED FOR THIS LINE OF STORMS AS IT
MOVES INTO THE TULSA METRO AREA. ALL INTERESTS
IN THE TULSA METRO AREA SHOULD MOVE TO A HIGH
STATE OF READINESS FOR THE POSSIBILITY OF
A QUICK TORNADO SPIN UP.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ062-OKZ063.
AR...NONE.
&&
SHORT TERM...08
LONG TERM....99Hazardous weather outlook, May 7, 5:13 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 513 PM CDT WED MAY 7 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 513 PM CDT WED MAY 7 2008 ...SEVERE STORMS THIS AFTERNOON AND EVENING...ALONG WITH POTENTIAL FOR TORNADOES AND FLASH FLOODING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTH OF A LINE FROM MCALESTER TO FORT SMITH. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...ALL OF EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTH OF HIGHWAY 412. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...AREAS NEAR THE KANSAS BORDER. DISCUSSION... SEVERE THUNDERSTORMS CONTINUE TO DEVELOP OVER SOUTH CENTRAL OKLAHOMA AND NORTH CENTRAL TEXAS NEAR THE DRY LINE LOCATED NEAR INTERSTATE 35 IN TEXAS. AS THESE STORMS MOVE EAST THEY WILL ENCOUNTER INCREASINGLY FAVORABLE WIND SHEAR TO PRODUCE ROTATING SUPERCELLS AND THE POTENTIAL FOR TORNADOES...ALONG WITH VERY LARGE HAIL AND DAMAGING WINDS. ANY STORMS THAT MOVE TO THE RIGHT OF THE MEAN WIND FLOW STAND THE BEST CHANCE OF PRODUCING A TORNADO. THESE STORMS WILL EXPAND INTO A LINE WITH EMBEDDED SUPERCELLS AS THEY MOVE EAST INTO FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ELSEWHERE...THUNDERSTORMS WILL CONTINUE NEAR THE UPPER LOW WHICH IS EXPECTED TO MOVE FROM SOUTHWEST OKLAHOMA THROUGH EASTERN OKLAHOMA LATER THIS EVENING. SOME OF THESE STORMS WILL BE IN THE FORM OF LOW-TOPPED SUPERCELLS NEAR THE CORE OF THE UPPER LOW...AND WILL BE CAPABLE OF PRODUCING LARGE HAIL AND POSE A SLIM TORNADO THREAT. IN ADDITION...HEAVY RAIN FROM THIS MORNINGS THUNDERSTORMS...AND MORE HEAVY RAIN...PRIMARILY NORTH OF THE UPPER LOW TRACK WILL PRESENT A THREAT OF FLOODING RAIN...PARTICULARLY NORTH OF STATE HIGHWAY 412. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED OVER MUCH OF THE AREA... PARTICULARLY SOUTH OF INTERSTATE 40 DURING THE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A COLD FRONT ASSOCIATED WITH TODAYS LOW PRESSURE SYSTEM WILL REMAIN IN OUR AREA THE NEXT FEW DAYS KEEPING THUNDERSTORMS IN THE FORECAST. THE BEST CHANCE FOR SEVERE WEATHER WILL BE WITH AN UPPER LEVEL SYSTEM LATE SATURDAY OR SATURDAY NIGHT...IF SUFFICIENT MOISTURE CAN RETURN AHEAD OF THE SYSTEM. ANOTHER FRONT WILL MOVE THROUGH THE AREA TUESDAY. EMERGENCY MANAGEMENT PLANNING STATEMENT... CONTINUE TO MONITOR LATER FORECASTS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, May 7, 4:08 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
408 PM CDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 AM HAIL 1 E MASON 35.57N 96.33W
05/07/2008 E0.88 INCH OKFUSKEE OK PUBLIC
BRIEF PENNY TO NICKEL HAIL
&&
SAASpecial weather statement, May 7, 4:29 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
429 PM CDT WED MAY 7 2008
OKZ064-065-072230-
CREEK OK-OKFUSKEE OK-
429 PM CDT WED MAY 7 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CREEK
IN EAST CENTRAL OKLAHOMA
WESTERN OKFUSKEE
AT 429 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 11 MILES SOUTHWEST OF MILFAY TO 13 MILES
SOUTHWEST OF PADEN TO 28 MILES SOUTHWEST OF PADEN...MOVING NORTHEAST
AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
OKEMAH...BEARDEN...PADEN...MASON...WELTY...BRISTOW...MILFAY...
DEPEW...SHAMROCK...DRUMRIGHT...OILTON...AND MANNFORD.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 183 AND 203.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 214 AND 223.
LAT...LON 3618 9630 3528 9627 3528 9642 3530 9645
3545 9646 3541 9653 3538 9654 3540 9664
3545 9663 3617 9664
TIME...MOT...LOC 2129Z 216DEG 21KT 3566 9672 3541 9676
3519 9685Special weather statement, May 7, 5:31 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
531 PM CDT WED MAY 7 2008
OKZ054-059-060-064-072330-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
531 PM CDT WED MAY 7 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE...NORTHERN CREEK...TULSA AND EASTERN PAWNEE
AT 531 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
WEST OF KELLYVILLE...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...GRAY...OSAGE...SAND
SPRINGS...TERLTON...WESTPORT...DRUMRIGHT...SILVER CITY...MANNFORD...
KELLYVILLE AND SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3638 9643 3621 9601 3581 9621 3598 9660
TIME...MOT...LOC 2231Z 211DEG 30KT 3599 9635Special weather statement, May 7, 5:48 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
548 PM CDT WED MAY 7 2008
OKZ065-072315-
OKFUSKEE OK-
548 PM CDT WED MAY 7 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN OKFUSKEE
AT 548 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF PADEN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...CASTLE...PADEN...
BOLEY...MASON...OKFUSKEE AND WELTY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3559 9619 3543 9643 3545 9646 3542 9649
3542 9652 3538 9654 3539 9662 3564 9661
3565 9619
TIME...MOT...LOC 2248Z 225DEG 39KT 3541 9664Local storm report, May 7, 6:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
647 PM CDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD KETCHUM 36.52N 95.02W
05/07/2008 CRAIG OK EMERGENCY MNGR
SOME STREET FLOODING. ALSO RURAL ROADS NEAR KETCHUM WERE
REPORTED UNDER WATER. 3.75 INCHES OF RAIN TODAY.
0415 PM FLASH FLOOD 3 S CLEORA 36.54N 94.97W
05/07/2008 DELAWARE OK EMERGENCY MNGR
WATER OVER HIGHWAY 85 SOUTH OF CLEORA. SOME AREAS STILL
FLOODED AT 6 PM.
0620 PM TSTM WND GST OKEMAH 35.43N 96.30W
05/07/2008 E60 MPH OKFUSKEE OK EMERGENCY MNGR
&&
SAALocal storm report, May 7, 6:56 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
656 PM CDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND GST 4 E BEGGS 35.74N 96.00W
05/07/2008 E75 MPH OKMULGEE OK BROADCAST MEDIA
LOCATION NEAR HIGHWAY 75 AND HIGHWAY 16
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 3:02 AM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| May 7, 3:22 AM CDT | Flash Flood Watch | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Washington | 24 hr |
| May 7, 6:15 AM CDT | Special Weather Statement | TSA | Rogers | 45 min |
| May 7, 6:42 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 63 min |
| May 7, 6:50 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 25 min |
| May 7, 7:07 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 53 min |
| May 7, 7:12 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 48 min |
| May 7, 7:49 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 56 min |
| May 7, 8:18 AM CDT | Areal Flood Advisory | TSA | Creek, Mayes, Muskogee, Okmulgee, Osage, Pawnee and 3 more | 33 days |
| May 7, 8:55 AM CDT | Special Weather Statement | TSA | Delaware | 65 min |
| May 7, 9:00 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 45 min |
| May 7, 9:17 AM CDT | Special Weather Statement | TSA | Muskogee | 43 min |
| May 7, 9:30 AM CDT | River Flood Warning | TSA | Ottawa | 58 hr |
| May 7, 9:44 AM CDT | Special Weather Statement | TSA | Cherokee | 31 min |
| May 7, 10:24 AM CDT | Special Weather Statement | TSA | Creek | 36 min |
| May 7, 11:18 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 42 min |
| May 7, 11:19 AM CDT | Areal Flood Advisory | TSA | Cherokee, Creek, Haskell, Latimer, McIntosh, Muskogee and 8 more | 33 days |
| May 7, 12:22 PM CDT | Areal Flood Advisory | TSA | Cherokee, Craig, Creek, Delaware, Mayes, Muskogee and 7 more | 37 days |
| May 7, 12:48 PM CDT | Areal Flood Advisory | TSA | Craig, Creek, Nowata, Okfuskee, Okmulgee, Osage and 3 more | 37 days |
| May 7, 1:14 PM CDT | Areal Flood Advisory | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 3 more | 37 days |
| May 7, 2:05 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 6 hr |
| May 7, 2:42 PM CDT | River Flood Warning | TSA | Nowata | 18 hr |
| May 7, 4:29 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 61 min |
| May 7, 5:31 PM CDT | Special Weather Statement | TSA | Creek | 59 min |
| May 7, 5:48 PM CDT | Special Weather Statement | TSA | Okfuskee | 27 min |
| May 7, 6:14 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 46 min |
| May 7, 6:17 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Pittsburg, Pushmataha | 43 min |
| May 7, 6:23 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 67 min |
| May 7, 6:41 PM CDT | Tornado Warning | TSA | Creek, Okmulgee | 64 min |
| May 7, 6:42 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee | 5 hr |
| May 7, 6:54 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 6 hr |
| May 7, 6:56 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 5 more | 64 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.